skin-hair-icon
Erectile dysfunction due to minoxidil
I had used minoxidi+tretinoin+ azelaic acid for two months once daily.I started to suffer from erectile dysfunction since last month..I discontinued use of it still issue is not resolved.Is it possible that minoxidil or azelaic acid can cause ed due to presence of tretinoin in solution.Will ed go away?I have seen no improvement after discontinuation for 1 month.
58 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Erectile dysfunction is not because of use of minoxidil.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No..not because of minoxidil.. for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi! To date, no scientific studies have made a connection between minoxidil and sexual dysfunction. Tretinoin, azeliac acid and minoxidil are unlikely to cause problems with libido, erection, or performance. There could be another contributing factor that could explain these symptoms. You would need further evaluation to know the exact cause.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.